Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Degree one maps between small 3–manifolds and Heegaard genus

Michel Boileau and Shicheng Wang

Algebraic & Geometric Topology 5 (2005) 1433–1450

arXiv: math.GT/0402121

Abstract

We prove a rigidity theorem for degree one maps between small 3–manifolds using Heegaard genus, and provide some applications and connections to Heegaard genus and Dehn surgery problems.

Keywords
degree one map, small 3–manifold, Heegaard genus
Mathematical Subject Classification 2000
Primary: 57M50, 57N10
References
Forward citations
Publication
Received: 20 July 2005
Accepted: 2 September 2005
Published: 17 October 2005
Authors
Michel Boileau
Laboratoire Émile Picard
CNRS UMR 5580
Université Paul Sabatier
118 Route de Narbonne
F-31062 Toulouse Cedex 4
France
Shicheng Wang
LAMA Department of Mathematics
Peking University
Beijing 100871
China